Show simple item record

dc.contributor.authorAllahverdiev, Bilender P. ( Orcid Icon 0000-0002-9315-4652 )
dc.contributor.authorEryilmaz, Aytekin ( )
dc.contributor.authorTuna, Huseyin ( )
dc.date.accessioned2022-04-08T19:26:38Z
dc.date.available2022-04-08T19:26:38Z
dc.date.issued2017-04-05
dc.identifier.citationAllahverdiev, B. P., Eryilmaz, A., & Tuna, H. (2017). Dissipative Sturm-Liouville operators with a spectral parameter in the boundary condition on bounded time scales. Electronic Journal of Differential Equations, 2017(95), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15627
dc.description.abstractIn this article we consider a second-order Sturm-Liouville operator with a spectral parameter in the boundary condition on bounded time scales. We construct a selfadjoint dilation of the dissipative Sturm-Liouville operators. Using by methods of Pavlov [40,41,42], we prove the completeness of the system of eigenvectors and associated vectors of the dissipative Sturm-Liouville operators on bounded time scales.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectDelta-differentiableen_US
dc.subjectDilationen_US
dc.subjectDissipative operatoren_US
dc.subjectSystem of eigenvectorsen_US
dc.titleDissipative Sturm-Liouville operators with a spectral parameter in the boundary condition on bounded time scalesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record